Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2008-2pp.164-168

Archive of Issues

Total articles in the database: 1813
In Russian (): 1014
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 72, Issue 2 / 2008 | Next article >>
A.M. Kovalev, "The construction of Lyapunov functions with sign-definite derivative for systems satisfying the Barbashin-Krasovskii theorem," J. Appl. Math. Mech. 72 (2), 164-168 (2008)
Year 2008 Volume 72 Issue 2 Pages 164-168
Title The construction of Lyapunov functions with sign-definite derivative for systems satisfying the Barbashin-Krasovskii theorem
Author(s) A.M. Kovalev (Donetsk, Ukraine, kovalev@iamm.ac.donetsk.ua)
Abstract The asymptotic stability of the zero solution of autonomous systems of differential equations is considered. For systems satisfying the Barbashin-Krasovskii theorem positive-definite functions are constructed having a negative-definite derivative. The investigation is based on the method of invariant relations.
Received 12 April 2007
Link to Fulltext http://www.sciencedirect.com/science/journal/00218928
<< Previous article | Volume 72, Issue 2 / 2008 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100